# SDR SWAA2013101421195

- Difficulty date: October 5, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 28,592 hours, 17,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT STATION 540, BELOW STRINGER 22R.  REPAIRED SKIN IAW EA.
